# SDR NOCA17406

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3442 · Weather Radar System
- Part: Iru
- Part number: HG1050AD10
- Part serial: 4621
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WXR SYS, TERR SYS, INTERMITTENT WINDSHEER SYS EICAS MESSAGE.  REMOVED AND REPLACED LEFT IRU PER AMM 34-21-01.  OPS CHECKED RADAR AND GROUND PROX SYSTEM PER AMM 34-43-00 AND 34-46-00.  ALL OPS CHECKS OKAY.
